# SDR 29GA94353102211A

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 33,100 hours, 38,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:  DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED BELLY SKIN CORROSION AFT OF LOWER BEACON AT FS 378.25.  REMOVED CORROSION AND INSTALLED FILLER AND DOUBLER REPAIR.
